Cureus · 2024
Rare but There: Ceftriaxone-Induced Neutropenia in a Patient With a Brain Abscess.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Naseem Muhammad, Maheen, Ullah Safi, Alizai Qaidar, Motie Ali
Аннотация
This case report details the case of a 70-year-old man with Marfan syndrome and hypertension who developed neutropenia after an eight-week course of ceftriaxone, used to treat a brain abscess. Initially presenting with tonic-clonic seizures and headaches, his condition was managed with ceftriaxone and metronidazole. The subsequent drop in neutrophil counts from 7.54 × 10^9/L to 0.87 × 10^9/L leads to the discontinuation of ceftriaxone and the administration of granulocyte-colony stimulating factor (G-CSF), which effectively restored the neutrophil levels. This case highlights that clinicians should be aware of ceftriaxone-induced neutropenia as a potential complication, especially in patients undergoing prolonged therapy. Regular monitoring and timely management are essential for patient safety and favorable outcomes.